MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAB
Medical Device Problem Codes Failure to Cycle (1142); Mechanical Problem (1384); Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that insulin pump had compromised force sensor system alarm.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.The customer stated the battery was not previously used.Customer stated the they received no delivery alarm when rewinding the insulin pump.Customer stated the insulin squirt out during manual prime.Customer stated they are unable to exit the preparing to prime loop.Customer stated they did not receive 2nd series of beeps nor did numbers appear on the screen.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed displacement test, rewind test, basic occlusion test, prime/a33 test, excessive no delivery test and occlusion test.No unexpected no delivery alarm or a33 alarm noted.No rewind anomaly noted.This mdr related to the (b)(4) manufacturing site has been assigned a medwatch number from the medtronic minimed (b)(4) site, per variance 5.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9833832
Report Number3004209178-2020-85449
Device Sequence Number1828132
Product Code OYC
UDI-Device Identifier00643169933132
UDI-Public(01)00643169933132
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAB
Device Catalogue NumberMMT-723LNAB
Device Lot NumberA6723LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight233